# SDR CALA2024031500734

- Difficulty date: March 7, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146T300623
- Condition: Corroded
- Location: Pot Water Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO AT STATION 137 3 HAS CORROSION BL-0 TO S-38L ON SUPPORT STRUCTURE IN FRONT OF POTABLE WATER SERVICE BOX,  REMOVED AND REPLACED 2 EACH CLIPS PN-146T3006-23 AND 146T3006-24 IN ALC AT STATION 1373 BL-0 TO S-38L IAW B767 SRM 51-40-02 PARA 7.
